Translator Disclaimer
1995 Fredholm mappings and the generalized boundary value problem
V. Šeda
Differential Integral Equations 8(1): 19-40 (1995).

Abstract

The generalized boundary value problem (BVP for short) for $n$-th order ordinary differential equations generates a mapping from a Banach space into another Banach space which mapping in most cases is the sum of a Fredholm mapping of index $0$ and of a completely continuous mapping. The properties of such mappings are very thoroughly studied in the paper, especially generic properties, surjectivity and the bifurcation problem. Applications to the generalized BVP are given and in the case when the corresponding ar homogeneous BVP is positive or self-adjoint some new results have been derived.

Citation

Download Citation

V. Šeda. "Fredholm mappings and the generalized boundary value problem." Differential Integral Equations 8 (1) 19 - 40, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0818.34014
MathSciNet: MR1296108

Subjects:
Primary: 47H15
Secondary: 34B15, 47N20, 58B15, 58C15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top